# SDR SWIA2020010947571

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LOWER SILL AREA IS CORRODED BETWEEN FS310.00 THROUGH FS349.00. FLAGGED (C-CHECK) RO 01/07/2020  REMOVED AND REPLACED THE LOWER ANGLE AT PAX DOOR FUSELAGE CUT OUT LOWER SILL AREA BETWEEN FS.310 AND FS.349 WITH NEW REF. CRJ 200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.
